Near integrable systems on the line. A case study-pertubation theory of the defocusing nonlinear Schrödinger equation

Percy Deift, X. Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)761-772
Number of pages12
JournalMathematical Research Letters
Volume4
Issue number5
StatePublished - 1997

Fingerprint

Integrable Systems
Nonlinear Schrödinger Equation
Line

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{077c3a8f219a4d8c9bccf54bdf82b6f5,
title = "Near integrable systems on the line. A case study-pertubation theory of the defocusing nonlinear Schr{\"o}dinger equation",
author = "Percy Deift and X. Zhou",
year = "1997",
language = "English (US)",
volume = "4",
pages = "761--772",
journal = "Mathematical Research Letters",
issn = "1073-2780",
publisher = "International Press of Boston, Inc.",
number = "5",

}

TY - JOUR

T1 - Near integrable systems on the line. A case study-pertubation theory of the defocusing nonlinear Schrödinger equation

AU - Deift, Percy

AU - Zhou, X.

PY - 1997

Y1 - 1997

UR - http://www.scopus.com/inward/record.url?scp=0031283604&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031283604&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 761

EP - 772

JO - Mathematical Research Letters

JF - Mathematical Research Letters

SN - 1073-2780

IS - 5

ER -